# SDR AALA201703099029

- Difficulty date: March 3, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 49,205 hours, 20,027 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FUEL LOW PRESSURE LIGHT ON LEFT CENTER TANK ILLUMINATED. RETURNED TO GATE. ACCOMPLISHED FIM TASK 28-22-00-810-822,  ALL RESISTANCE CHECK FOUND NORMAL .OPERATIONAL CHECK GOOD.
